# SDR DL72L961647

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545905
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AFT OF FS 700 FOUND TO BE WITH CORROSION DAMAGE BETWEEN STR 28L AND 28R.  A 3.25 BY .375 INCH LONG CUTOUT WAS REQUIRED TO REMOVE THE DAMAGE BETWEEN STR 28R AND 28L.  SKIN MACHINED FROM 2024-T3 WITH A LOCAL THICKNESS OF 0.050.
